# SDR SIMA20200417002

- Difficulty date: April 17, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 14534499001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND PAX DOOR LOWER FRAME CORRODED AT LINER NUT PLATE HOLES.-C/A-PERFORMED PERMANENT REPAIR TO CORRODED AREAS ON PAX DOOR LOWER FRAME AT NUT PLATE HOLES IAW EMB 145 SRM 52-10-04RE AND ETN-EM-52-041.
